Review: could Lorazepam cause Ringing in the ears (Tinnitus)?
Summary: Ringing in the ears is found among people who take Lorazepam, especially for people who are female, 60+ old, have been taking the drug for 1 - 6 months, also take medication Omeprazole, and have Depression.
We study 45,108 people who have side effects while taking Lorazepam from FDA and social media. Among them, 293 have Ringing in the ears. Find out below who they are, when they have Ringing in the ears and more.
You are not alone: join a mobile support group for people who take Lorazepam and have Ringing in the ears >>>
Lorazepam has active ingredients of lorazepam. It is often used in stress and anxiety. (latest outcomes from 47,113 Lorazepam users)
Ringing in the ears
Ringing in the ears (a ringing in the ears) has been reported by people with depression, high blood pressure, high blood cholesterol, osteoporosis, stress and anxiety. (latest reports from 19,987 Ringing in the ears patients)
On Feb, 13, 2015: 45,100 people reported to have side effects when taking Lorazepam. Among them, 292 people (0.65%) have Ringing In The Ears.
Time on Lorazepam when people have Ringing in the ears * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
|Ringing in the ears||2.44%||60.98%||4.88%||14.63%||7.32%||4.88%||4.88% |
Gender of people who have Ringing in the ears when taking Lorazepam * :
|Ringing in the ears||56.59%||43.41% |
Age of people who have Ringing in the ears when taking Lorazepam * :
|Ringing in the ears||0.00%||0.00%||0.41%||3.32%||17.43%||18.67%||17.01%||43.15% |
Severity of Ringing in the ears when taking Lorazepam ** :
|least||moderate||severe||most severe |
|Ringing in the ears||15.38%||46.15%||38.46%||0.00% |
How people recovered from Ringing in the ears ** :
|while on the drug||after off the drug||not yet |
|Ringing in the ears||11.11%||11.11%||77.78% |
Top conditions involved for these people * :
- Depression (59 people, 20.21%)
- Anxiety (45 people, 15.41%)
- Hypertension (38 people, 13.01%)
- Multiple myeloma (31 people, 10.62%)
- Neck pain (23 people, 7.88%)
Top co-used drugs for these people * :
- Omeprazole (74 people, 25.34%)
- Clonazepam (54 people, 18.49%)
- Zometa (53 people, 18.15%)
- Paroxetine hcl (43 people, 14.73%)
- Diazepam (42 people, 14.38%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Get connected: join our support group of lorazepam and ringing in the ears on
Do you have Ringing In The Ears while taking Lorazepam?
You are not alone! Join a mobile support group:
- support group for people who take Lorazepam and have Ringing In The Ears
- support group for people who take Lorazepam
- support group for people who have Ringing In The Ears
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- has diltiazem caused anxiety in anyone else?
I have had the implant for 7 years. Recently the doc was concerned about more frequent palpations and my blood pressure was up. So first I was put on a couple blood pressure pills, but just a couple weeks. Then they took me off of those and put me on the Diltiazem. When anxiety skyrocketed and I ended up in the hospital, they put me on the Lorazepam. It worked pretty well for a day or two. But the anxiety is creeping back up. I took a cup of CalMag this morning and it helped bring it down to reasonable. Is it possible that the medication is what is causing the serious anxiety? I have never been anxious like this. And it fill me with adrenaline and then I just feel worse.
- Is lorazepam 0.5 good for treating vertigo
I was told by my md that I had vertigo and he is having me take lorazepam 0.5 and I haven't felt any better what so ever, in some aspects I think I have felt worse. anything you could tell me about this med and vertigo would help. thanks
- Does clonazapam cause tinnitus or ringing in the ears?
Patient fell a year ago and injured her neck and broke a bone in her arm. Has had severe pain in her neck. Getting acupuncture frequently. Recently tried to change medication from Valium to Clonazepam, and developed severe tinnitus. She said she only missed two days of Valium. She also says she has skipped days without taking valium and never had a problem. She says Clonazepam caused the tinnitus. I can't find anything that states a side effect of clonazepam is tinnitus.
- Can xeralto and an antihistimine cause dizziness, shortness of breath, tiredness, etc.
I also take a blood thinner, xeralto, for a-fib. I have been using a mouthwash of an antihistimine antacid mix for a day and a half.
- Would the tinnitus abate with if i discontinue methotrexate?
I've just begun my 4th year of Methotrexate for Rheumatoid issue, but it also alleviated my psoriasis. I am hesitant to discontinue because the benefits are great. However, the tinnitus is becoming unbearable and almost maddening. I will more likely consider talking to my doctor about changing medications if 1. The tinnitus subsides with the discontinuance of Methotrexate and if 2. Other rheumatoid medication would not have the same issues with tinnitus. Just discovered the possible connection minutes ago and am eager and hopeful. Please help. Thank you. -Celeste
More questions for: Lorazepam, Ringing in the ears
You may be interested at these reviews (Write a review):
- Meloxicam and dialtizam taken together at same time.... (2 responses)
I also take ducosate and senokot....but it wud not take it....but my thing is that I take my tiazac (dialtazem) and my last of two...meloxicam...at night with ducosate...about 11 pm...at three am every night...I get this pain in my left chest...just below my breast....excruciating pain....last for hours...and and it sets me in anxiety attack where heart beats 124-132....hv been to hospital for it...hv afib...and four stents as had two heart attacks march 11, 2011...and april 26, 2011 as they were putting last one in...ok that is all...oh I feel really nauseated...and hv vomited ... and burps taste like dirt...they last 3=5 hrs....at 4;30 am I take a Tylenol 2 w/codeine....tis 6;10- am and hv been in pain since 2;30 am....my dr don't do anything...anyways thanks ... I do know that meloxicam is not supposed to be taken with a bad heart..but she is my dr...anything u can do wud be great...tiazac is 180 mg...and meloxicam is 7.5 mg twice a day..also take 81 mg aspirin....
- Ringing in the ears from linzess
I started Linzess about a month ago, taking it about every three days. It was my miracle pill, until recently when I started having ringing in my ears. I am stopping the medication in hopes that the ringing will subside.
- Side effects of using terazosin
I have been on terazosin for 9 days. The ringing in my ears is unbearable, dizzy in the night if I wake up to use the bathroom, intermittent throbbing heartbeat. Also very significant is dramatic decrease in libido and difficulty achieving satisfaction. Dose started at 5 mg at night, reduced to 2 mg. at night after two days and ringing does not go away. I have permission from my doctor to discontinue use and replace with Lisinopril.
- Lorazepam nearly killed me during cancer treatment
Day 31 of cold turkey and I want to die. It is a roller coaster from body tics and sweats to rage and crying in one day. I felt so good the 4h day of c/t. It was like before my cancer diagnosis. My bowels are better off Lorazepam. I threw up during bowel movements from the pain. Off Lorazepam first normal bowel movement in over 2 years. Stomach so damaged by Lorazepam that I have absolutely no appetite. I force myself to eat. Neuropathy in hands nearly gone. Feet are better but slower. Lymphedema that appeared after one year on Lorazepam is now gone. I have full range of motion.
- Still ill after several years (1 response)
I became ill several years ago.
It all started with a head cold that lasted a few months and left me with Tinnitus and chronic sinusitis.
After a nose operation and many visits to the doc and hospital, I am no closer to felling better or being cured.
My doc gave me Beconase Aq at first and this made me very unwell, causing me fatigue which would last for a few days. I'm still searching for help.
More reviews for: Lorazepam, Ringing in the ears
Comments from related studies:
From this study (9 months ago):
From this study (2 years ago):
having ringing in the ears. Need to know which drug, or combination of drugs, is most likely to cause this symptom?
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.